MathSciNet Relay Station
MathSciNet bibliographic data
MR1215202 47A15 (47A80 47D99)
Li, Wing Suet; Strouse, Elizabeth Reflexivity of tensor products of linear transformations. Proc. Amer. Math. Soc. 123 (1995), no. 7, 2021–2029.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement